Elza Farkhi
Elza Farkhi
Adresse e-mail validée de post.tau.ac.il
Titre
Citée par
Citée par
Année
Error estimates for discretized differential inclusions
AL Dontchev, EM Farkhi
Computing 41 (4), 349-358, 1989
1441989
Stability and Euler approximation of one-sided Lipschitz differential inclusions
T Donchev, E Farkhi
SIAM journal on control and optimization 36 (2), 780-796, 1998
1101998
Discrete approximations, relaxation, and optimization of one-sided Lipschitzian differential inclusions in Hilbert spaces
T Donchev, E Farkhi, BS Mordukhovich
Journal of Differential Equations 243 (2), 301-328, 2007
672007
Regularity and integration of set-valued maps represented by generalized Steiner points
R Baier, E Farkhi
Set-Valued Analysis 15 (2), 185-207, 2007
432007
Differences of convex compact sets in the space of directed sets. Part I: The space of directed sets
R Baier, EM Farkhi
Set-Valued Analysis 9 (3), 217-245, 2001
362001
Moduli of smoothness of vector valued functions of a real variable and applications
TD Donchev, EM Farkhi
Numerical functional analysis and optimization 11 (5-6), 497-509, 1990
331990
Differences of convex compact sets in the space of directed sets. Part II: visualization of directed sets
R Baier, EM Farkhi
Set-valued analysis 9 (3), 247-272, 2001
272001
Spline subdivision schemes for compact sets with metric averages
N Dyn, E Farkhi
262001
Spline subdivision schemes for convex compact sets
N Dyn, E Farkhi
Journal of computational and applied mathematics 119 (1-2), 133-144, 2000
252000
Spline subdivision schemes for convex compact sets
N Dyn, E Farkhi
Journal of computational and applied mathematics 119 (1-2), 133-144, 2000
252000
Set-valued approximations with Minkowski averages—convergence and convexification rates
N Dyn, E Farkhi
Numer. Funct. Anal. Optim. 25 (3-4), 363–377, 2004
202004
Approximations of set-valued functions by metric linear operators
N Dyn, E Farkhi, A Mokhov
Constructive Approximation 25 (2), 193-209, 2007
182007
Approximations of one-sided Lipschitz differential inclusions with discontinuous right-hand sides
T Donchev, E Farkhi
CHAPMAN AND HALL CRC RESEARCH NOTES IN MATHEMATICS, 101-118, 1999
18*1999
Spline subdivision schemes for compact sets. A survey
N Dyn, E Farkhi
Serdica Mathematical Journal 28 (4), 349p-360p, 2002
172002
Fixed set iterations for relaxed Lipschitz multimaps
T Donchev, E Farkhi, S Reich
Nonlinear Analysis: Theory, Methods & Applications 53 (7-8), 997-1015, 2003
162003
On the theorem of Filippov-Pliś and some applications
T Donchev, E Farkhi
Control and Cybernetics 38, 1251-1271, 2009
152009
Approximation of set-valued functions: Adaptation of classical approximation operators
N Dyn, E Farkhi, A Mokhov
World Scientific, 2014
142014
The directed subdifferential of DC functions
R Baier, E Farkhi
142010
The directed and Rubinov subdifferentials of quasidifferentiable functions, Part I: Definition and examples
R Baier, E Farkhi, V Roshchina
Nonlinear Analysis: Theory, Methods & Applications 75 (3), 1074-1088, 2012
112012
Regularity of set-valued maps and their selections through set differences. Part 1: Lipschitz continuity
R Baier, E Farkhi
102013
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20